# SDR YENA2022111001105

- Difficulty date: November 9, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N970JB
- Make and model: Airbus A321-231
- Aircraft serial: 07415
- Aircraft time: 22,132 hours, 7,190 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION LOWER SILL LOCATED ON FR 68 STR 23L AT AFT GALLEY AREA; PERFORMED PERMANENT REPAIR ON LOWER SILL LOCATED ON FR68 STR 23L AT THE AFT GALLEY AREA IAM A321 SRM 53-41-14-300-001 STEP 2. A FIGURE 001.ALL WORK ACCOMPLISHED BY AEROMAN TECHS # 8652218 & 8627219. QC RII BY 8605009. THIS IS A CATEGORY A.END' (CONSIDERED AS A MAJOR REPAIR)
